# SDR SWAA2024121257995

- Difficulty date: November 8, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AND BTW STR 26R TO STR 27 FWD POSITION AT AFT CARGO COMPARTMENT 2024-701472<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 907 TO BS 927 AND BTW STR 26R TO STR 27R FWD POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 SHEET 17 REV: D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 907 TO BS 927 AND BTW STR 26R TO STR 27R FWD POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 SHEET 17 REV: D. SEE INDIVIDUAL SIGN OFF BELOW.
